# SDR IPXA2020081258440

- Difficulty date: July 30, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,447 hours, 20,877 cycles
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A**ATB**- **EMERGENCY DECLARED**AFTER TAKEOFF WE LOST L&R UTILITY BUSSES. SHORTLY THERE AFTER, THE "APU GEN OFF" EICAS MESSAGE ILLUMINATED. WE DECLARED AN EMERG AS WE WERE DOWN TO 1 ELECTRICAL SOURCE. RETURNED TO DSMT/S APU GENERATOR SYS. PER FIM TASK 24-20-00-815-801 & 24-20-00-810-805. TRACED TO APU GCU. R&R'D APU GCU IAW AMM 24-22-02. RAN & OPS CK'D GOOD.
